# SDR 95ZZZW541

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1004
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, CORROSION AT STATION 700 BETWEEN STRINGER 33 AND 34 ON SKIN.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR PER SRM 53-12-00.
